arrow
Volume 2, Number 2
Previous Issue Next Issue

Yinghua Duan, Hongliang Lu & Qinglin Yu

10.4208/eajam.080411.291211a

East Asian J. Appl. Math., 2 (2012), pp. 83-93.

Preview Full PDF 2416 27161 Abstract

Cuiyu Liu & Chenliang Li

10.4208/eajam.050911.060412a

East Asian J. Appl. Math., 2 (2012), pp. 94-107.

Preview Full PDF 2585 26235 Abstract

Zuliang Lu, Yanping Chen & Weishan Zheng

10.4208/eajam.080212.260312a

East Asian J. Appl. Math., 2 (2012), pp. 108-125.

Preview Full PDF 2373 26749 Abstract

B. Bin-Mohsin & D. Lesnic

10.4208/eajam.130212.300312a

East Asian J. Appl. Math., 2 (2012), pp. 126-149.

Preview Full PDF 2407 26608 Abstract

Noor Badshah, Ke Chen, Haider Ali & Ghulam Murtaza

10.4208/eajam.090312.190412a

East Asian J. Appl. Math., 2 (2012), pp. 150-169.

Preview Full PDF 2401 27026 Abstract

Seak-Weng Vong, Hong-Kui Pang & Xiao-Qing Jin

10.4208/eajam.110312.240412a

East Asian J. Appl. Math., 2 (2012), pp. 170-184.

Preview Full PDF 2657 25937 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard